# SDR SIMA20131210008

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 7,997 hours, 4,960 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bpsu
- Part number: 5912999
- Part serial: A0425
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3124 CREW REPORTED ON APPROACH SLATS, FLAPS SELECTED TO 1 SLAT FAIL.  AMBER CAUTION POSTED ON ED1 FLAPS OPERATED NORMALLY.  SLATS INDICATED 0 ON LT SLATS ON RT SLATS & DECLARED EMERGENCY FOR SAFETY  & LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  BPSU RESOLVER 1 & 2 FAIL ON MDC.  R & R THE RT WING BPSU IAW CRJ AMM 27-81-03.  OPERATIONS CHECKED GOOD, THE ACFT RETURNED TO SERVICE.
